# SDR NACA20030086

- Difficulty date: May 28, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Aircraft time: 35,526 hours
- Engine: Pwa R2800CB3
- Engine time: 288 hours
- System (JASC): 8200 · Water Injection System
- Part: Regulator
- Part number: 190255
- Part serial: 531U94
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Part time: 288 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE WOULD NOT ENRICH AFTER WATER WAS SHUT OFF.  REPLACED ADI REGULATOR, OPS CHECKED GOOD.
